# SDR AALA980309

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF FLOORBEAM AND EXTENDING UNDER LAVATORY FLOOR PAN.  REPAIRED FLOORBEAM AT STA 1130 RBL 20 TO RBL 26 PER ESO 11697 DATED 2-6-98.  TST:  54,870 HOURS.  CYCLES:  33,161.  (X)
